Jump to content

lizard

Platinum Member
  • Content Count

    3,146
  • Joined

  • Last visited

About lizard

  • Rank

  • Birthday 06/25/1951

Profile Information

  • Location
    Wisconsin, USA

Recent Profile Visitors

3,340 profile views
  1. I hope you had a fantastic day :)

  2. I hope you had a fantastic day :)

  3. Happy Birthday :)

  4. still miss you...what can I say?;) I hope you are well and safe. Take care, XOXO

  5. HAPPY BIRTHDAY!

  6. I miss you greatly. Please take care and come back to us soon :hearts:

  7. All sorts of stomach/digestive problems can be a side-effect of Prozac. If it's bothersome, talk it over with your doc. I don't hear of too many people being bothered by jaw clenching with Prozac, but everyone responds differently. Sometimes there are simple solutions to these side-effects, many of which ease up as your body adjusts to the AD. Sometimes a change is needed. Again, I think it's always a good idea to let your doc know what's going on.
  8. Welcome, nbbwnoo! I'm shy about opening up to others also, but I feel safe here at DF. Everyone understands. As for the different appearance of your meds: first check it out with your pharmacist, but my guess is you may have gone from the name-brand to the generic form, or vice-versa. Even though the main medication is the same, some people notice a different response. In any case, let your doc know - s/he may want to specify the brand-name if you seem to respond to it better. Let us know how it works out; and I hope you're feeling better soon...
  9. Welcome, Swimmergirl! I gained just a little on Celexa at first, but nowhere near what I gained on Paxil. Eating healthy, watching the carbs/junk food, and exercise helps keep the gain to a minimum. Lexapro and Cymbalta also seem to be weight-neutral for some people. I've heard of some members who've added on BuSpar or Topamax to help fight weight gain. For me, fighting the depression has always been my number one priority. Let us know how you do on the Celexa! I wish you well!
  10. lizard

    setback

    Woke up depressed. Pain's not too bad, but my stomach is still a little "off", and the fatigue is unbearable, as it always is in the morning. Took Provigil, or I wouldn't make it to my T appointment, but it only suppresses the fatigue and lets me move through it - it's still there. Does that make sense? I may need Valium, I can feel the panic creeping back in. I wonder if my body's waging war inside with all these meds! I hate having to put in so much effort to just feel less bad. I can't believe how much it bothers me to be unable to go to the zoo. My life is so small. I tell myself this setback will pass. I just can't believe it. The curse of depression!
  11. lizard

    meltdown

    9PM, the depression suddenly hit hard. Panicky, suicidal thoughts were intense (be reassured: I will NOT act on them). I took a Valium to help calm myself, and called a good friend. She kept me talking for almost an hour, and I could finally feel the dark curtain lifting. Episodes like this are frightening, especially the speed at which they come on. I'm exhausted now.
  12. Please see a doctor - playing around with medication changes on your own is way too dangerous. There must be an agency or clinic where you can get free or sliding-scale urgent care. Call a local social work agency, hospital or hotline and see if you can get a referral to a professional resource for medical care. Good luck - let us know how you're doing!
  13. lizard

    stressed out

    The holiday dinner went well. And it was a good weekend visit with daughter and her boyfriend. I'm feeling the "crash" from the hectic weekend now, but there's no let-up in sight. Another big weekend on the way, and I'm feeling overwhelmed. I'm still cleaning up from the dinner party - moving very slowly because the extra activity brought on the expected pain flare. Unfortunately, I'm also having some stomach upset today, and it's knocked me out. I had expected to get some work done today, but all I could do was rest. And now it's being aggravated by anxiety over coming events. I'm feeling depressed today, low and lethargic. I have a doctor appointment Friday AM. I direct the first kids' choir service of this school year Friday evening, when my daughter and her boyfriend are coming into town. Saturday AM I meet bf's mother and fiance and family - we're meeting for brunch. Everyone's going to spend the day at the zoo, but I know that would be too much for me, so I'll have to skip it. Then we meet for dinner out, and back to my home for dessert and coffee. Daughter and bf (and a friend of their's) will stay here 'til Sunday. Still no break: Sunday evening starts the closing of the Jewish New Year holiday, so Sunday and Monday will be spent at services. The guy doing my new concrete work just called - he wants to start work Thursday. I begged off, and he'll start later next week. I can't have my driveway torn up with all this company coming over. My daughter is expressing concerns about her relationship with her dad again. He and his wife aren't showing any interest in meeting her bf's family (I even extended an invitation for them to come to my home for dessert and coffee Saturday evening, to make it easy on them, but they declined). And ex wants to meet daughter for dinner, just the two of them, in a week or two - the last few twosomes have turned into unpleasant lectures, and she's concerned. She says she knows under the right circumstances he would cut her out of his life (it almost happened last year). I can hear the hurt in her voice, but I'm glad she feels safe with me to talk about it. I feel SOOOOO stressed out!!!
  14. lizard

    a big oops!!!

    Thanks everyone for caring No, or they'd have OD calls constantly from all the lonely females <lol>
  15. lizard

    a big oops!!!

    I had to call the poison control center tonight. I keep of log of my pain med use, but I messed up this evening. I realized about an hour after the fact that I had taken three doses (2 vicodin and 1 Percocet) too close together, and went over the limit on the amount of acetaminophen (Tylenol) one can safely take during a four-hour time frame. That's the biggest danger of these meds for me - the amount of Tylenol in them, and the potential for liver problems from it. First time this has happened in 7 years! I'll be OK, but it was a scare. Reinforced the fact that I should switch to the longer-acting Oxycontin. I'd have much less Tylenol in my system.
×
×
  • Create New...